Some algebraic and statistical properties of WLSEs under a general growth curve model.
Tian, Yongge ; Takane, Yoshio
ELA. The Electronic Journal of Linear Algebra [electronic only], Tome 16 (2007), p. 187-203 / Harvested from The Electronic Library of Mathematics
Publié le : 2007-01-01
EUDML-ID : urn:eudml:doc:129483
@article{05279979,
     title = {Some algebraic and statistical properties of WLSEs under a general growth curve model.},
     journal = {ELA. The Electronic Journal of Linear Algebra [electronic only]},
     volume = {16},
     year = {2007},
     pages = {187-203},
     zbl = {1152.62349},
     language = {en},
     url = {http://dml.mathdoc.fr/item/05279979}
}
Tian, Yongge; Takane, Yoshio. Some algebraic and statistical properties of WLSEs under a general growth curve model.. ELA. The Electronic Journal of Linear Algebra [electronic only], Tome 16 (2007) pp. 187-203. http://gdmltest.u-ga.fr/item/05279979/